# SDR UPS97225087

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Engine: Pwa JT8D7B
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-N/A, ON TAKEOFF ENG 1 STRUT OVERHEAT LIGHT ILLUMINATED.  PER CHECK LIST, NR 1 THRUST LEVER RETARDED TO IDLE AND LIGHT WENT OUT.  WHEN THRUST LEVER ADVANCED AGAIN, LIGHT RE-ILLUMINATED.  LEFT THRUST IN IDLE AND RETURNED TO JAX.  REMOVED NR 1 STRUT PANELS AND PERFORMED ENG RUN, NO LEAKS.  CHECK WIRING AND SENSE LINE INSTALLATION.  FOUND OVERHEAT LOOP RUBBING ON BRACKET.  MOVED LOOP, RERAN ENGINE NR 1, NO LIGHT.  REINSTALLED STRUT PANELS, OK TO CONTINUE FLIGHT.
